| Model Number |
0607530 |
| Medical Device Problem Codes |
Defective Component (2292); Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to bd for evaluation.Electronic photos were provided and reviewed.The investigation is confirmed for a defective component and component caught in seal.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0607530 implanted port allegedly experienced a defective component and component caught in seal.This information was received from one source.This malfunction did not involved a patient with patient status unknown.The patient age, gender, and weight were not provided.